| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A healthcare professional reported that during surgery haptic problem was identified.Based on the additional information provided, the event was described as a straight haptic problem.Additional information has been requested but is not available at the time of this report.There are five medical device reports associated with this report.This is 5 of 5.